# SDR SWAA2022021691693

- Difficulty date: May 4, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 39,862 hours, 19,003 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B OF #3 FLAP TRACK AT AFT SPAR; PANEL SUPPORT FWD BRACKET IS BROKEN. / REMOVED BRACKET LEFT WING I/B OF #3 FLAP TRACK AT AFT SPAR; PANEL SUPPOT FWD BRACKET AND FABRICATED NEW BRACKET P/N 115A5552-1 AAR-ASI FROM BAC 1506-36927075 T6; INSTALLED NEW PART IAW SRM 51-40-02; DWG 115A5552 REV A; AMM 51-25-41-370-802 AND AMM 51-25-72-370-801 ATAG# A12672
